# SDR CALA9601358

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Sta 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK THROUGH RADIUS OF RT WING ROOT FORWARD FILLET PANEL SUPPORT ANGLE.  THE CRACK WAS LOCATED AT STA 540, 10 INCHES BELOW LOWER CAP OF FORWARD SPAR ADJACENT TO FORWARD END OF HINGED RAM AIR DUCT ACCESS PANEL.  THE ANGLE WAS REPAIRED IAW ECRA 5350-01227.
